# SDR FDEA201110194577

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A25573811202
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT CEILING PANEL SUPPORT WEB HAS DENT (6" LONG).  LOCATED FWD OF CARGO DOOR ACTUATOR.  R & R DAMAGED SUPPORT WEB IAW SRM 51-40-21 & SRM 51-71-30.
